# SDR QXEA200701652

- Difficulty date: November 3, 2007
- Submitted: November 5, 2007
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 10,833 hours, 10,284 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Stuck
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EUG FLIGHT NR 2280: ALT GEAR EXTENSION DOOR STUCK OPEN.  MAINTENANCE CLEANED AND LUBED ALT GEAR EXTENSION MANIFOLD ROD.  OPS TEST GOOD.  NO DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
